Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 93, NWS Cleveland, OH

July 24, 2022Ashtabula County, Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 24, 2022, 10:26 PM EDT for Ashtabula County, Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2022, 10:26 PM EDT (02:26 UTC)
Expired
Jul 24, 2022, 11:15 PM EDT
In force
49 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 111 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 10:55 PM EDTTSTM WND DMG6 Wsw Albion, PACORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6 WSW ALBION. TREE DOWN ON GRIFFEY ROAD BETWEEN TRACY ROAD AND THE CRAWFORD COUNTY LINE. TIME ESTIMATED VIA RADAR. CORRECTED FOR TIME.
Jul 24, 11:00 PM EDTTSTM WND DMG1 Wsw Girard, PASEVERAL BRANCHES AND A FEW TREES DOWN ACROSS THE GIRARD AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 2.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2022-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1486 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2022-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1486 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

252 
WUUS51 KCLE 250226
SVRCLE
OHC007-PAC039-049-250315-
/O.NEW.KCLE.SV.W.0093.220725T0226Z-220725T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1026 PM EDT Sun Jul 24 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northern Ashtabula County in northeastern Ohio...
  Southwestern Erie County in northwestern Pennsylvania...
  Northwestern Crawford County in northwestern Pennsylvania...

* Until 1115 PM EDT.

* At 1026 PM EDT, a severe thunderstorm was located near Ashtabula,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, Girard, North
  Kingsville, Albion, Lake City, Kingsville, Conneautville,
  Cranesville, Springboro, Platea, Edgewood, Plymouth Center and
  Kelloggsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4175 8028 4178 8100 4185 8100 4187 8099
      4189 8091 4192 8080 4194 8071 4200 8051
      4206 8033
TIME...MOT...LOC 0226Z 261DEG 39KT 4189 8088 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Saunders
1 follow-up statement
628 
WWUS51 KCLE 250249
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1049 PM EDT Sun Jul 24 2022

PAC039-250259-
/O.CAN.KCLE.SV.W.0093.000000T0000Z-220725T0315Z/
Crawford PA-
1049 PM EDT Sun Jul 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAWFORD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4185 8030 4185 8052 4184 8071 4194 8072
      4205 8033
TIME...MOT...LOC 0249Z 260DEG 39KT 4192 8053 

$$

OHC007-PAC049-250315-
/O.CON.KCLE.SV.W.0093.000000T0000Z-220725T0315Z/
Ashtabula OH-Erie PA-
1049 PM EDT Sun Jul 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR NORTHEASTERN ASHTABULA AND SOUTHWESTERN ERIE COUNTIES...

At 1049 PM EDT, a severe thunderstorm was located over Conneaut,
moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Conneaut, Girard, North Kingsville, Albion, Lake City, Kingsville,
Cranesville, Platea, Kelloggsville and Edgewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4185 8030 4185 8052 4184 8071 4194 8072
      4205 8033
TIME...MOT...LOC 0249Z 260DEG 39KT 4192 8053 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Saunders

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 7:53 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jul 24, 7:53 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
753 PM EDT Sun Jul 24 2022

.SYNOPSIS...
A cold front will pass through the area overnight. High pressure
will build into the Great Lakes region on Monday into Tuesday. A
cold front will move through the region on Wednesday into
Thursday.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Some shower and thunderstorm activity picked up over far NE OH
and NW PA this evening, tapping into an environment with more
instability from high temperatures reaching the 90s this
afternoon. This convection has pushed east and any residual
development has struggled in the worked over environment, where
temperatures has fallen into the upper 70s.

Attention is now shifting to areas ahead of the cold front
across southern Lower Michigan, Northwest Ohio, and Northeast
Indiana. This region has had a less favorable storm environment
today with ample cloud cover across the region, limiting
instability and diurnally-driven convection. Recent convective
development over central Indiana has allowed for this region to
continue to get slighted from better moisture advection into the
region and additional cloud cover over the region has prevented
this area to destabilize. Regardless, ample forcing with the
surface cold front and upper trough moving through the region
has allowed for shower activity to form ahead of the cold front
in southern Lower Michigan and this will spread southeast with
time tonight. There is enough instability residing across the
area for these showers to perk up over the next few hours and
0-6 km bulk shear values of 50 knots or so could allow for
storms to organize to strong to severe limits tonight.

The front will pass through the area overnight and dry out the
region for Monday as high pressure builds into the forecast
area. Temperatures will be cooler than Sunday with temperatures
struggling to reach the 80s for most. Clearing conditions will
allow for a cool night with lows in the 60s and perhaps some
upper 50s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Generally quiet weather is expected in the first half of the short
term period (Tuesday) with high pressure extending across the Lower
Great Lakes and a stationary front located just south of the area.

Slightly more active weather in the form of showers and/or
thunderstorms is possible on Wednesday as the stationary front lifts
north as a warm front, coupled with an approaching upper-level
trough across the Great Lakes and associated cold front. The
environment could be favorable for some organized thunderstorms
given the enhanced mid to upper-level flow, though there remains
uncertainty on available instability and some mid-level dry air that
could limit coverage. Will also have to monitor for localized heavy
rainfall, given PWATs in the 1.6 to 1.8 range in addition to modest
warm cloud depths.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
The cold front will mostly exit south and east of the area by
Thursday, though can't rule out some lingering showers and/or
thunderstorms, especially Thursday afternoon and evening with
another approaching mid-level shortwave along the front which should
generally be located along or south of the US-30 corridor. Heavy
rainfall will be possible with any precipitation on Thursday, given
PWATs around 1.8 inches and modest warm cloud depths, though at this
point, the better risk for excessive rainfall will be towards the
south across the Lower OH Valley.

Following Thursday, generally quiet and less humid weather is
appearing likely across the region as high pressure builds across
the Great Lakes. Temperatures will be near average, in the upper 70s
to lower 80s each day with dew points in the upper 50s to lower 60s.

&&

.AVIATION /00Z Monday THROUGH Friday/...
With a cold front to the northwest and a reasonably unstable air
mass in place across the region, a window for showers and
thunderstorms still exists through the first half of tonight
until the cold front clears the region. Based on current
observations and recent model trends, believe that convection
will uptick over southern Lower Michigan and Northwest Ohio over
the next hour or so and then move southeast through the
airspace. Have given best guess for TS timing and impacts ahead
of the cold front. Behind the front, suspect VFR conditions will
be favored with some low ceilings about. Monday will feature
clearing conditions and northwest flow becoming favored across
all TAF sites.

Outlook...Non-VFR possible in showers and thunderstorms on
Wednesday and Thursday.

&&

.MARINE...
Still anticipating enhanced 20 knot westerly flow to arrive behind a
cold front tonight, diminishing slightly closer to 15 knots and
shifting towards the northwest by Monday morning. Following Monday
morning, not anticipating any marine headlines until perhaps late
Wednesday behind another cold front as westerly winds of around 15
knots arrive.

Otherwise, wind gusts up to 60 mph are possible across the lake
later today, primarily in the late afternoon and evening hours
associated with strong to possibly severe thunderstorms.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Monday morning for OHZ011-012-
     089.
PA...Beach Hazards Statement through Monday morning for PAZ001.
MARINE...Small Craft Advisory until 8 AM EDT Monday for LEZ146>149.

&&

SYNOPSIS...Sefcovic
NEAR TERM...Sefcovic
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Sefcovic
MARINE...Kahn
Hazardous weather outlook, Jul 24, 2:56 PM EDT, 7 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
256 PM EDT Sun Jul 24 2022

LEZ061-142>149-162>169-OHZ003-006>009-013-014-017>023-027>033-
036>038-047-PAZ002-003-251900-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Southern Erie-
256 PM EDT Sun Jul 24 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible late this afternoon into
early tonight, with the best chance east of I-77. Damaging wind
gusts and heavy rain will be the primary threats, although a brief
tornado or two cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ011-012-089-PAZ001-251900-
Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-
256 PM EDT Sun Jul 24 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 PM EDT THIS EVENING
THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Strong to severe thunderstorms are possible late this afternoon into
early tonight, with the best chance east of I-77. Damaging wind
gusts and heavy rain will be the primary threats, although a brief
tornado or two cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ010-251900-
Lorain-
256 PM EDT Sun Jul 24 2022

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible late this afternoon into
early tonight. Damaging wind gusts and heavy rain will be the
primary threats, although a brief tornado or two cannot be ruled
out.

There is a moderate risk of rip currents tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Special weather statement, Jul 24, 6:05 PM EDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
605 PM EDT Sun Jul 24 2022

PAZ001-002-242245-
Northern Erie PA-Southern Erie PA-
605 PM EDT Sun Jul 24 2022

...A strong thunderstorm will impact portions of Erie County through
645 PM EDT...

At 604 PM EDT, Doppler radar was tracking a strong thunderstorm near
Girard, or 10 miles northeast of Conneaut, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Erie, North East, Girard, Albion, Wattsburg, Northwest Harborcreek,
Harborcreek, Lawrence Park, Wesleyville, Lake City, Cranesville,
Platea, McKean, Northwest Harborcr and Avonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4200 7976 4187 8045 4198 8050 4204 8031
      4212 8013 4213 8015 4213 8012 4214 8009
      4215 8011 4214 8014 4217 8012 4217 8008
      4215 8010 4215 8006 4227 7976
TIME...MOT...LOC 2204Z 250DEG 45KT 4198 8039

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Garuckas
Local storm report, Jul 24, 6:29 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
629 PM EDT SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND GST     ERIE INTL AIRPORT       42.08N 80.18W
07/24/2022  M48 MPH          ERIE               PA   ASOS

            ASOS STATION KERI ERIE.

&&

SEFCOVIC
Local storm report, Jul 24, 7:27 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
727 PM EDT SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     MARINE TSTM WIND ERIE INTL AIRPORT       42.08N 80.18W
07/24/2022  M48 MPH          ERIE               PA   ASOS

            ASOS STATION KERI ERIE.

&&

SEFCOVIC
Special weather statement, Jul 24, 9:41 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Cleveland OH
941 PM EDT Sun Jul 24 2022

OHZ017-018-027-250215-
Seneca OH-Wyandot OH-Hancock OH-
941 PM EDT Sun Jul 24 2022

...Strong thunderstorms will impact portions of western Seneca,
northeastern Wyandot and northeastern Hancock Counties through 1015
PM EDT...

At 941 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fostoria to near Vanlue. Movement was east
at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tiffin, Fostoria, Arcadia, Vanlue, New Riegel, Bettsville, Bascom and
Kansas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4116 8354 4117 8342 4123 8342 4124 8339
      4126 8314 4099 8304 4099 8311 4098 8311
      4095 8354
TIME...MOT...LOC 0141Z 255DEG 37KT 4120 8334 4101 8350

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Jul 24, 10:03 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1003 PM EDT Sun Jul 24 2022

OHZ008-009-018-019-250230-
Seneca OH-Huron OH-Erie OH-Sandusky OH-
1003 PM EDT Sun Jul 24 2022

...A strong thunderstorm will impact portions of northwestern Huron,
northeastern Seneca, Erie and southeastern Sandusky Counties through
1030 PM EDT...

At 1003 PM EDT, Doppler radar was tracking a strong thunderstorm near
Green Springs, or 10 miles southeast of Fremont, moving east at 50
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sandusky, Norwalk, Bellevue, Clyde, Green Springs, Northern Milan,
Milan, Castalia, Monroeville, Flat Rock, Bloomingville, Sandusky
South and Fairview Lanes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4146 8268 4145 8266 4144 8266 4142 8259
      4120 8250 4114 8307 4127 8314
TIME...MOT...LOC 0203Z 256DEG 42KT 4125 8299

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Jul 24, 10:15 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1015 PM EDT Sun Jul 24 2022

OHZ012-014-089-250245-
Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
1015 PM EDT Sun Jul 24 2022

...Strong thunderstorms will impact portions of northeastern Lake and
northern Ashtabula Counties through 1045 PM EDT...

At 1015 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Ashtabula to near Fairport
Harbor. Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, Madison, North
Kingsville, Perry, Kingsville, North Perry, Edgewood, Plymouth
Center, North Madison and Kelloggsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4184 8052 4174 8121 4176 8126 4177 8121
      4184 8105 4187 8090 4190 8083 4189 8082
      4191 8080 4192 8072 4197 8052
TIME...MOT...LOC 0215Z 254DEG 32KT 4198 8079 4177 8125

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Saunders

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 9:41 PM EDTSpecial Weather StatementCLESeneca34 min
Jul 24, 9:49 PM EDTSpecial Marine WarningCLE75 min
Jul 24, 10:03 PM EDTSpecial Weather StatementCLEErie27 min
Jul 24, 10:15 PM EDTSpecial Weather StatementCLEAshtabula30 min
Jul 24, 10:28 PM EDTSpecial Weather StatementCLEErie, Huron, Lorain47 min
Jul 24, 10:43 PM EDTSpecial Marine WarningCLE92 min
Jul 24, 10:54 PM EDTSpecial Weather StatementCLECuyahoga, Geauga, Lake51 min
Jul 24, 10:56 PM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Huron, Lorain49 min
Jul 24, 11:12 PM EDTSpecial Marine WarningCLE93 min
Jul 24, 11:44 PM EDTSpecial Weather StatementCLEGeauga46 min
Jul 24, 11:48 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga42 min
Jul 24, 11:54 PM EDTSpecial Weather StatementCLEHuron, Medina51 min
Jul 25, 12:11 AM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula, Trumbull49 min
Jul 25, 12:28 AM EDTSevere Thunderstorm Warning Considerable damage threatCLEGeauga32 min
Jul 25, 12:36 AM EDTSevere Thunderstorm WarningCLEPortage, Summit31 min
Jul 25, 1:03 AM EDTSpecial Weather StatementCLETrumbull57 min
Jul 25, 1:14 AM EDTSpecial Weather StatementCLEStark, Wayne46 min
Jul 25, 1:21 AM EDTTornado WarningCLEPortage, Stark, Summit, Wayne29 min
Jul 25, 1:52 AM EDTSevere Thunderstorm WarningCLEMahoning, Stark38 min
Jul 25, 1:56 AM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull64 min
Jul 25, 3:16 AM EDTSpecial Weather StatementCLEStark44 min
Jul 24, 11:02 PM EDTSevere Thunderstorm WarningCLEErie43 min
Jul 25, 12:12 AM EDTSevere Thunderstorm WarningCLECrawford, Erie48 min
Jul 25, 12:18 AM EDTAreal Flood AdvisoryCLECrawford, Erie3 hr
Jul 25, 12:25 AM EDTSpecial Weather StatementCLECrawford35 min
Jul 25, 12:36 AM EDTSevere Thunderstorm WarningCLECrawford69 min
Jul 25, 12:44 AM EDTTornado WarningCLECrawford, Erie31 min
Jul 25, 1:20 AM EDTTornado WarningCLECrawford10 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2022Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.